Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online
Ask a Urologist   »  

How is urethritis treated ?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3385 Questions
im a 41yr old male.. i have a discomfort/burning feeling in my urethra (front part) what could cause it ? this started about 2 weeks abo
Posted Sun, 22 Apr 2012 in Urinary and Bladder Problems
Answered by Dr. Raju A.T 3 hours later

Thanks for your query,

Burning sensation in the urethra is a typical symptom in infections of the same.You probably are suffering from mild form of urethritis.Generally the burning urination will be associated with high fever and chills,head ache, joint pains etc.

I would suggest you to go for a Culture and sensitivity test on urine .This will determine the specific bacteria causing the infection and also determines better antibiotic to be used for.

Do drink lots of water , it helps in washing out the infection.Also take Cranberry juice it helps in preventing worsening of the infection any more and also give symptomatic relief.

Hope I have answered your query. If you have any follow up queries I will be available to answer them.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor